# SDR SCNA95293

- Difficulty date: December 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46645
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Press Ind
- Part number: 35124389001
- Condition: Malfunctioned
- Location: L 2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L-2 DOOR SLIDE WOULD NOT TEST.  REMOVED AND REPLACED SLIDE PACK PRESSURE INDICATOR IAW MM 25-61-03 AND SLIDE TESTED GOOD.
